# SDR BAQA091367

- Difficulty date: November 26, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,531 hours
- Engine: Lyc LTS101*
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Condition: Worn
- Location: Bellcrank Assy
- Part time: 6,531 hours
- Component: Bellcrank Assy
- Component part number: 11788659
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEFLON WORN IN BEARING.  PART REPLACED WITH SERVICEABLE UNIT.  01/08/2004
